Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is conception possible in one with cyst on the ovary ?

I am 26 yrs old-- My tubes are ok-- I have 2 Misscarrg-- small follicular cyst in Rt ovary-- Can I be pregnent-- & Is Himalayan Evecare tablet a contraceptive pill
Asked On : Tue, 7 Feb 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
yes, definitely. You have no reason to worry much.
Evecares stimulatory effect on the ovarian tissue helps to regularize endogenous hormonal secretions enhance the repair of the endometrium thus aiding in control of abnormal uterine bleeding. Himalayan evecare is not a contraceptive pill. I need more history about your periods, like are they regular? According to you , the cyst is small. Please send me the sonography report mentioning the size of the cyst. If the cyst is really small, it can be very well managed and cured with homoeopathic and ayurvedic medicines. You do not need to go for allopathic treatment or sugery if the cyst is not large.
Answered: Tue, 7 Feb 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor